# SDR CA010423002

- Difficulty date: April 13, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Make and model: Boeing 737217
- Aircraft time: 52,665 hours, 31,585 cycles
- Engine: Pwa JT8D17A
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 915F2125
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 48,962 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 ENGINE GENERATOR FAILED INBOUND, NR 1 GENERATOR CONTROL PANEL REPLACED AS PER WORK CARD.
